View Single Post
Old 03-08-2014, 05:48 PM   #20
IBelieveInMe2
I can do it!!!
 
IBelieveInMe2's Avatar
 
Join Date: Jan 2013
Location: Ohio, USA
Posts: 463

S/C/G: 222/218/145

Height: 5'4"

Unhappy Bad couple of days.....

Holly: I WAS doing so well, but my wheels fell off Wednesday night at our pre-concert dinner where I indulged in a bottle of wine with an old friend. Then, out went the inhibitions and in came the bread and other no no's late that evening (after Eagles concert). Thursday was our son's 18th birthday and I ate fries AFTER my sensible meal out to dinner at a nice restaurant. Friday, I just ate many extras that I shouldn't have. Today, except for a small handful of sweet tart bites, I am back on board. WHEW!!! I did weigh in this morning, despite my "bad" Weds-Fri, just to see where I stand, and I had lost .4 of a pound. (I had probably lost a few pounds before my poor choices at the end of the week.) I will just call this past week a "maintain" and go for weight loss in the week ahead. (It could have been much worse!!!) I am disappointed in myself, but I am still a work-in-progress, so I am trying not to beat myself up too badly about my slip-ups and just hop right back on board. You are right, it is just so hard! I can do this, though!!! WE can do this! That is so funny that your doctor said, "We have to keep our President healthy!" So "kewl" that he is a fellow biker! I hope you will be able to get an x-ray of your knee covered by insurance. Great that he didn't mess with your Wellbutrin! Sounds like a good doc! Sorry to hear that you caught a cold from your nasty boss. Hope you feel better soon!

Fi: Great to hear from you! Glad to hear that your moods have been very stable lately! That is wonderful! Good luck with all of your French correspondence and especially with your letter to Robine! I feel badly that it seems like you must "walk on eggshells" with her. Do you know what I mean?!? Eating sugar-free muesli doesn't sound like too bad of a "cheat" to me!

Moreta: First of all, to our group!!! Sorry to hear that you gained back all of the weight that you lost last year. That is SO frustrating!!! Weight gain from antipsychotic meds is very frustrating, too, since you need the meds but NOT the extra weight! I gained 60 pounds (years ago) during a year-long trial of Zyprexa. In addition to making me gain weight, it gave me an insatiable appetite which contributed to weight gain, too. I hated it! I am still trying to lose that weight (and more) to this day. I am not familiar with Fanapt or Latuda. I've hear of Geodon, but don't know much about it either. Good luck deciding which eating plan to follow. I thought about doing WW, too, but went instead with the DASH diet for weight loss. It has helped me to make the ONLY progress at all that I've been able to make in years! I've only been on it for two weeks, but so far, so good. I think I am going to continue the more restrictive Phase One this week again since I screwed things up at the end of this past week. Need to get a decent weight loss in to keep my motivation up! Best of luck to you on your weight loss journey!
IBelieveInMe2 is offline   Reply With Quote